Natrum Muriaticum and Natrum Phosphoricum together?Can I take Natrum Muriaticum and Natrum Phosphoricum at the same time?
I seem to have symptoms related to both of them..
Acid reflux, gas, edema, one ear is hot and red, ringing in the ears, dizziness after eating.
Sakura8 on 2012-05-13
If you are taking the remedies in 6x potency, you may take remedies at a time.
♡ kadwa 8 years ago
Thanks for your reply.
About Natrum Muriaticum. Do you know why it can cause heart palpitations? I have read some people on this forum developed it after using Natrum Muriaticum.
As I already have heart palpitations, I would not want to take something that can increase it.
Sakura8 8 years ago
Aggravation of your symptoms should then be followed by amelioration (improvement). This is how homoeopathy works...assuming the remedy is being given for the right reasons.
If you feel you have symptoms relating to both remedies, then you have not yet found the right remedy. Homoeopathy is a complex medical system, not well suited to self-prescribing.
♡ brisbanehomoeopath 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.